# SDR SIMA20211102002

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 39,927 hours, 35,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY LIGHT INOP-C/A-RAR AFT ASISLE EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD.
